# SDR HALA2012022200068

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 7,573 hours, 1,430 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT CARGO BOTTLE 1(2) FAULT CARGO AFT CARGO DETECT FAULT 1(2) DISPLAY ECAM.  RESET SDF1 AND SDF2 IAW SUPPLEMENTAL MANUAL. NO FAULTS NOTED. OK TO CONTINUE.
